# SDR ASAA2015072512574

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,468 hours, 9,135 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 3199
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 56,454 hours, 29,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT INFLIGHT, LT PRESSURE 22, RT PRESSURE 45 AT FL360.  ACFT GROUNDED. ACCOMPLISHED TC NG-36WC-00001.  ENGINE BLEED AIR HEALTH CHECK.  NR 1 ENGINE HIGH-STAGE REGULATOR FAILED HEALTH CHECK.  REPLACED IAW 36-11-07-000-801 & 36-11-07-400-801.  OPS & LEAK CHECK GOOD.  ENGINE BLEED AIR CROSSOVER OPS TEST ACCOMPLISHED REF AMM 36-11-00-710-801.
